gastroenterologist-icon
Protera i - IBS
I have been prescribed protera i for IBS/SIBO/ gastritis. Ever since i have started taking it, I feel nauseous. What could be the reason, and at what time should it be taken? Kindly be specific. Thanks in advance
70 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. R. Kamalakannan
GastroIntestinal Surgeon 18 yrs exp Chennai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Your three diagnosis are not related with each other. All are different entity. Without knowing your investigations results it is very difficult to say whether nausea is due to drugs or disease itself. Specify your work up details.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.